Pain in bones

Iv been experiencing horrible aching/shooting pain in my bones in certain areas of my body for past 2 days, it's been the worst today though from my foot/ ankle, shoulder and both shins.. I'm not sure if this is a new symptom of lupus and mixed connective tissue disease or is it a side effect from my steroid injection I had a week ago? I haven't had no relief as of yet from the injection I had so not sure if it's worth calling my consultant or am I being dramatic don't want to waste his time...

10 Replies

oldestnewest
  • I have this a lot presently - most painfully when I'm resting -in my ankles, shins and knees, but also in my hands and wrist a little. No answers yet I'm afraid but lots of sympathy.

  • It's always better to be checked out but...I'm familiar with these pains!

    Sounds very much a connective -tissue -dysfunction 😢

    PM

    🐚

  • I get this too and I find mine is worse when my vit d levels are low

  • I have also just had a month of exactly the same combination of areas so I sympathise. I found it worse when I was resting. I am on steroids, hydroxychloroquine, methotrexate 20mg, vit d etc and still got it. It is always worth getting it checked out if it becomes unbearable.

  • I spoke to my consultant today he wants to see me first thing thursday morning, he wants me to put me on vit d tablets and start me on hydroxychoroquine 2 months early...

  • I am very familiar with these bone pains also :/

    Gen

  • I have this too. This is due to Vitamin D deficiency. I take 50,000units.

    That leads to all auto immune diseases. Bone majorly!! dailymail.co.uk/health/arti...

  • Hi homemaker,

    Have you discussed your Vitamin D supplements with your doctor? It is recommended that you should not exceed 25 micrograms (0.025mg, 1,000 IU) a day, as it could be harmful.

    Taking too many vitamin D supplements over a long period of time can cause more calcium to be absorbed than can be excreted.

    The excess calcium can be deposited in and damage the kidneys. Excessive intake of vitamin D can also encourage calcium to be removed from bones, which can soften and weaken them.

  • Thank you very much for your concern. I took the 50,000U once a week for 3 months. I was prescribed this by my primary Doctor. She now is checking current levels & will take action. My pain is back since I stopped the vitamin D even though I am on prednisone & Plaquenil & weekly metatextrate.

  • Thanks for clarifying homemaker. I hope that your doctor is able to help with your pain.

You may also like...